Discussions that mention cozaar

High & Low Blood Pressure board


The most important issue with your new drug maybe whether it can be stopped suddenly if the side effects become serious.

I was thankful that I had read so much about Cozaar because I knew that I could stop it suddenly without a problem. I still called the pharmacist to double check. My Dr's office wasn't much help because she & her partners just said that it couldn't be Cozaar.

There's a good article in the current Reader's digest about drug reactions. Fam
Fam, :)

I can't wear anything constrictive on my legs. I tried the compression stockings last year at the suggestion of my pharmacist. She is younger than I am and wears them herself to work and for travelling. I purchased several pairs of stockings in the lowest compression grade last year. Putting them on resulted in an instant and almost unbearable pain throughout one of the legs. I have problems with my right calf and would not want things getting worse. These stockings and other constrictive products are not for everyone.

My legs are swollen from top to bottom. Can't see the ankles. Only the tips of the kneecaps are distinguishable. I know that edema is really not a big deal and not much can be done. I find that most doctors ignore it completely. I stopped taking the extra diuretic. I was supposed to increase the dose of one of my existing diuretics by too much. The suggested increase shocked me. I am unwilling to do that unless my hypertension doctor says I can. I think I have to start being more careful with drugs before things get completely out of hand.

I think staying off our feet when the legs are swollen relieves some of the pressure and is not a bad idea at all. I have to get a lot of stuff done today and tomorrow before I leave. I will sit down whenever I can.
I am sorry about the damage to your joints, caused by a drug that was supposed to help you. I wonder if this possible adverse reaction is mentioned in the regular pharmacy Cozaar printout? I find that the folks who design these drug info sheets are very selective in which adverse effects of the drugs they list. That is why it is up to us to learn what we can. Having some knowledge about the issues at hand and the drugs used to treat them sure helps. :)

flowergirl
What hernia are you talking about? I thought the new med was taking care of the nausea. But of course, it is better to target the cause if at all possible. I must have missed some of your posts.

I think you have made the right decision about the new drug-there are just too many red flags especially given your medical history.

Did the pharmacist have anything to say about your edema & other swelling? I just wonder if it is some type of allergic reaction.

I just remembered that I didn't answer your question about how did I know my Cozaar reaction was a drug-induced Lupus reaction.
The key finding is that when the drug was stopped I had a reduction in symptoms: less pain in my wrists, no increase in swelling, less pain in arms & shoulders. Oh, yes I had a great book to help me. I am so thankful for the wonderful authors who take the time to write these informative health books. I don't know how I would have gotten through my ordeal without them.

Boy tell your pharmacist she can make a holiday visit down to the States anytime. Our pharmacists just don't have the time. The best one are at a 24 hr pharmacy that I call sometimes at night. I can't even get my drugs there because I have to have labetalol from just one manufacturer.

Are you taking a steriod by any chance. Be careful because it can increase b/p, stomach issues, & cause emotional issues. Fam